arrow
Volume 6, Number 3
Previous Issue Next Issue

Yi-Rang Yuan & Hong Wang

J. Comp. Math., 6 (1988), pp. 193-204.

Preview Full PDF 662 10000 Abstract

Jin-Yuan Du

J. Comp. Math., 6 (1988), pp. 205-225.

Preview Full PDF 663 9925 Abstract

Dao-Liu Wang & Guan-Quan Zhang

J. Comp. Math., 6 (1988), pp. 226-237.

Preview Full PDF 670 9893 Abstract

Ben-Yu Guo

J. Comp. Math., 6 (1988), pp. 238-257.

Preview Full PDF 645 10057 Abstract

Ji-Guang Sun

J. Comp. Math., 6 (1988), pp. 258-266.

Preview Full PDF 662 10330 Abstract

Lü Tao, Chin Bo Liem & Tis Min Shih

J. Comp. Math., 6 (1988), pp. 267-271.

Preview Full PDF 681 10078 Abstract

Xie Gan-Quan, Jia-Hua Li, Lung-Ji Tang & Ying-Ning Sun

J. Comp. Math., 6 (1988), pp. 272-281.

Preview Full PDF 686 9971 Abstract

Guo-Chen Feng & De-Tong Zhang

J. Comp. Math., 6 (1988), pp. 282-291.

Preview Full PDF 661 10077 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard